# SDR DALA2025081506128

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5755 · Spoilers
- Part: Sleeve
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SPOILER WITH PLAY,IT HAS 1.50 MM. CORRECTIVE ACTION: REPLACED BEARINGS SLEEVES AND BUSHINGS AT RH WING SPOILER NR 2 AND CENTER HINGE BRACKET IAW A319 CMM 57-72-21 AND A319 SRM 57-72- 12.
